Tri sprintec spotting and cramps.

Patient : Hi, I started taking tri sprintec birth control on February 16th of this year. Instead of starting to take the placebo pills on Sunday, March 9th, I skipped the placebo pills and straight to taking the second pack in order to skip my period. Every day of the week of March 8th-16th I had unprotected sex using the withdrawal method. I am on time with all my pills, every day, besides missing one the first week and taking it in the morning the next day. My placebo pills begin this upcoming week, and from Thursday night until Friday night I had some spotting, of a dark brownish color for the most part and some slight cramps. I took a pregnancy test Thursday night which was negative. Could I still be pregnant, or is it a side effect of skipping the placebos or just my body getting used to birth control pills? Thank you very much for your help.
Symptoms:  Spotting, slight cramps.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter had her first unprovoked seizure two months back...all her blood results were normal....but she was hospi...

Q: I’m not really sure where to begin. My wife was diagnosed with stage IV breast cancer with mets to the liver th...

Q: I have to pimples on my penis which I hope that’s what it is. Can you tell me what it looks like

Q: I have severe pain in my knee (front/back) and down my calf. This started two days ago and it's not better this mor...

Q: Hi, I had redness and burning sensation on my penis head about a week ago, it was also very sensitive. I have been us...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews